# SDR UIEA2021082101832

- Difficulty date: August 21, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41809104
- Part serial: EEDPVC32
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

ABORTED LEFT ENGINE START. NO OIL PRESSURE INDICATION AT IDLE N2( REMOVED AND RELACED LH ENG OIL PRESSURE TRANSMITTER IAW B767 AMM 79-32-01. LK OPS CHECK GOOD. )
